# SDR DALA2017081006119

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 52,690 hours, 19,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EXTERIOR LIGHTS OUT ON LEFT SIDE OF ACFT,  ONE AFT OVERWING, AND AFT LEFT, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY M1670 IAW AMM 33-51.
